# SDR AALA201609079010

- Difficulty date: August 12, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002200000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON RT WING PIVOT BOLT AT FLAP TRACK NR 3 BETWEEN RIB 12-13.  REPLACED PIVOT BOLT IAW AMM 27-54-62-000-001-A AND AMM 27-54-62-400-001-A.
